# SDR USAA000246

- Difficulty date: February 22, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Z ANGLE HAS 2 INCH BY 8 INCH SECTION OF CORROSION AT BS 967-986.5.  REPLACED Z ANGLE PER SRM 51-10-2.  (M)
